# SDR AALA202001309002

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 19,699 hours, 7,647 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: LOW SPEED REJECT AT 70 KNOTS ON TAKEOFF DUE TO WINDSHEAR WARNING. BITE TEST RADAR ( PREDICTIVE WINDSHEAR) IAW AMM 34-41-00-740-002, NO FAULTS.
